# SDR UIEA2025040100424

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE, FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER, WAS FOUND CRACK INDICATION, ON OPEN HOLE # 4 POSITION 1 O'CLOCK AT SKIN APPROX.( RH SIDE, FORWARD SERVICE DO OR CUTOUT AFT LOWER CORNER, ,ON OPEN HOLE # 4 POSITION 1 O'CLOCK AT SKIN CRACK WAS REPAIRED IAW TRE6753720 ISSUED DATE MARCH, 14, 2025, AND FAA FORM 8100-9 (2-02) DATE MAR,21,2025. NO FURTHER DEFECTS NOTED )
